# SDR ASAA2018061865066

- Difficulty date: June 16, 2018
- Submitted: June 18, 2018
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 44,853 hours, 13,538 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT FMC FAILED INFLIGHT, ERROR MESSAGE FOR FMCS,  SINGLE FMC OPERATION.  ACFT GROUNDED.  ACCOMPLISHED FIM 34-61, TASK 836.  NO DEFECTS NOTED.  NORMAL FMC OPS.   DEFECT CLEARED.
